MAUDE Adverse Event Report: STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERSION, LARGE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERSION, LARGE; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 400-263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
Subject had osteophytes which caused medial impingement.Subject had osteophytes removed on (b)(6) 2018 in which the ae resolved.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿reported device related adverse effects: the most commonly reported adverse effects associated with the star ankle are the following: pain and nerve injury, mobile bearing fracture, device loosening (tibial plate, talar component), instability, device subsidence.Potential adverse effects: the following adverse effects may occur in association with total ankle replacement surgery including the star ankle: device failure, dislocation, loosening of any of the components, fatigue fracture of the implants, heterotopic bone formation, adverse effects may necessitate reoperation, revision, arthrodesis of the involved ankle, and/or amputation of the ankle, increased ankle pain and/or reduced ankle function.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
TIBIAL COMP,SINGLECOATED US VERSION, LARGE
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10892012
Report Number0008031020-2020-02524
Device Sequence Number11536991
Product Code NTG
UDI-Device Identifier00886385016542
UDI-Public00886385016542
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number400-263
Device Catalogue Number400263
Device Lot Number1446086
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight102